MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAMETER 36MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Disengagement of the epiphysis from the diaphysis.Unscrewed components and revision needed.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED METAPHYSIS
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8436999
Report Number3000931034-2019-00043
Device Sequence Number1785302
Product Code KWS
UDI-Device Identifier03700386916328
UDI-Public03700386916328
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/03/2019
Device Model NumberDIAMETER 36MM
Device Catalogue NumberDWB960
Device Lot Number4753AO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;